×

zbMATH — the first resource for mathematics

Self-dual Kaehler manifolds and Einstein manifolds of dimension four. (English) Zbl 0527.53030

MSC:
53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
53C55 Global differential geometry of Hermitian and Kählerian manifolds
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] T. Adati and T. Miyazawa : On a Riemannian space with recurrent conformal curvature . Tensor, N. S. 18 (1967) 348-354. · Zbl 0152.39103
[2] M.F. Atiyah , N.J. Hitchin and I.M. Singer : Self-duality in four-dimensional Riemannian geometry . Proc. Roy. Soc. London A 362 (1978) 425-461. · Zbl 0389.53011 · doi:10.1098/rspa.1978.0143
[3] R. Bach : Zur Weylschen Relativitätstheorie und der Weylschen Erweiterung des Krümmungstensorbegriffs . Math. Zeitsch. 9 (1921) 110-135. · JFM 48.1035.01
[4] L. Bérard Bergery : Sur de nouvelles variétés riemanniennes d’Einstein , preprint, Institut Elie Cartan, Université de Nancy I (1981). · Zbl 0544.53038
[5] S. Bochner : Vector fields and Ricci curvature . Bull. Amer. Math. Soc. 52 (1946) 776-797. · Zbl 0060.38301 · doi:10.1090/S0002-9904-1946-08647-4
[6] A. Borel : Compact Clifford-Klein forms of symmetric spaces . Topology 2 (1963) 111-122. · Zbl 0116.38603 · doi:10.1016/0040-9383(63)90026-0
[7] J.P. Bourguignon : Les variétés de dimension 4 à signature non nulle dont la courbure est harmonique sont d’Einstein . Invent. Math. 63 (1981) 263-286. · Zbl 0456.53033 · doi:10.1007/BF01393878 · eudml:142798
[8] E. Calabi : Extremal Kähler metrics. Seminar on Differential Geometry (edited by Shing-Tung Yau). Princeton Univ. Press and Univ. of Tokyo Press, Princeton (1982), pp. 259-290. · Zbl 0487.53057
[9] J. Carrell , A. Howard and C. Kosniowski : Holomorphic vector fields on complex surfaces . Math. Ann. 204 (1973) 73-81. · Zbl 0242.14008 · doi:10.1007/BF01431490 · eudml:162458
[10] A. Derdziński : Exemples de métriques de Kähler et d’Einstein auto-duales sur le plan complexe. Géométrie riemannienne en dimension 4 (Séminaire Arthur Besse 1978/79) . Cedic/Fernand Nathan, Paris (1981), pp. 334-346. · Zbl 0477.53025
[11] A. Derdziński and A. Rigas : Unflat connections in 3-sphere bundles over S4 . Trans. Amer. Math. Soc. 265 (1981) 485-493. · Zbl 0465.53028 · doi:10.2307/1999745
[12] A. Derdziński and W. Roter : On conformally symmetric manifolds with metrics of indices 0 and 1 . Tensor, N. S. 31 (1977) 255-259. · Zbl 0379.53027
[13] D. Deturck and J.L. Kazdan : Some regularity theorems in Riemannian geometry . Ann. Sci. Ec. Norm. Sup. (4) 14 (1981) 249-260. · Zbl 0486.53014 · doi:10.24033/asens.1405 · numdam:ASENS_1981_4_14_3_249_0 · eudml:82074
[14] H. Donnelly : Topology and Einstein Kähler metrics . J. Differential Geometry 11 (1976) 259-264. · Zbl 0332.32004 · doi:10.4310/jdg/1214433423
[15] Th. Friedrich and H. Kurke : Compact four-dimensional self-dual Einstein manifolds with positive scalar curvature . Math. Nachrichten (to appear). · Zbl 0503.53035 · doi:10.1002/mana.19821060124
[16] A. Gray : Invariants of curvature operators of four-dimensional Riemannian manifolds . Proc. 13th Biennial Seminar Canadian Math. Congress (1971), vol. 2, 42-65. · Zbl 0278.53034
[17] N. Hitchin : Compact four-dimensional Einstein manifolds . J. Differential Geometry 9 (1974) 435-441. · Zbl 0281.53039 · doi:10.4310/jdg/1214432419
[18] N. Hitchin : Kählerian twistor spaces . Proc. London Math. Soc. 43 (1981 133-150. · Zbl 0474.14024 · doi:10.1112/plms/s3-43.1.133
[19] G.R. Jensen : Homogeneous Einstein spaces of dimension four . J. Differential Geometry 3 (1969) 309-349. · Zbl 0194.53203 · doi:10.4310/jdg/1214429056
[20] S. Kobayashi and K. Nomizu : Foundations of Differential Geometry , vol. I. Interscience, New York (1963). · Zbl 0119.37502
[21] A. Lichnerowicz : Espaces homogènes kählériens. Colloque de Géométrie Différentielle , Strasbourg (1953) 171-201. · Zbl 0053.11603
[22] A. Lichnerowicz : Isométries et transformations analytiques d’une variété kählérienne compacte . Bull. Soc. Math. France 87 (1959) 427-437. · Zbl 0192.28403 · doi:10.24033/bsmf.1537 · numdam:BSMF_1959__87__427_0 · eudml:86973
[23] R. Mandelbaum and B. Moishezon : The topological type of algebraic surfaces: Hypersurfaces in P3(C) . Proc. Symposia in Pure Math. 30 (1977), Part I, 277-283. · Zbl 0355.57002
[24] Y. Matsushima : Remarks on Kähler-Einstein manifolds . Nagoya Math. J. 46 (1972) 161-173. · Zbl 0249.53050 · doi:10.1017/S0027763000014847
[25] J.W. Milnor and J.D. Stasheff : Characteristic Classes . Princeton University Press, Princeton (1974). · Zbl 0298.57008 · doi:10.1515/9781400881826
[26] D. Page : A compact rotating gravitational instanton . Phys. Lett. 79 B (1978) 235-238.
[27] A. Polombo : Nombres caractéristiques d’une surface kählérienne compacte . C. R. Acad. Sci. Paris A 283 (1976) 1025-1028. · Zbl 0339.53041
[28] W. Roter : Some existence theorems on conformally recurrent manifolds (in preparation). · Zbl 0497.53029
[29] I.M. Singer and J.A. Thorpe : The curvature of 4-dimensional Einstein spaces. Global Analysis , Papers in Honor of K. Kodaira, Princeton (1969) 355-365. · Zbl 0199.25401
[30] S. Tanno : Curvature tensors and covariant derivatives . Ann. Mat. Pura Appl. 96 (1973) 233-241. · Zbl 0277.53013 · doi:10.1007/BF02414842
[31] J. Thorpe : Some remarks on the Gauss-Bonnet integral . J. of Math. Mech. 18 (1969) 779-786. · Zbl 0183.50503
[32] K. Yano and I. Mogi : On real representations of Kaehlerian manifolds . Ann. of Math. 61 (1955) 170-189. · Zbl 0064.16302 · doi:10.2307/1969627
[33] S.-T. Yau : Calabi’s conjecture and some new results in algebraic geometry . Proc. Natl. Acad. Sci. U.S.A. 74 (1977) 1798-1799. · Zbl 0355.32028 · doi:10.1073/pnas.74.5.1798
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.